# SDR AALA202510150832

- Difficulty date: July 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337095021000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE (AFT LOWER POSITION) LOCATED ON FRAME 35 AT LEVEL OF STRINGER 30 LH SIDE, LOWER FUSELAGE, L= 0.260 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOCATED ON FRAME 35 AT LEVEL OF STRINGER 30 LH SIDE, LOWER FUSELAGE IAW EA 366441A.
